MathSciNet Relay Station
MathSciNet bibliographic data
MR404849 (53 #8649) 35J25
Kellogg, R. B.; Osborn, J. E. A regularity result for the Stokes problem in a convex polygon. J. Functional Analysis 21 (1976), no. 4, 397–431.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement